Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

Benzoyl peroxide with accutane...

Recommended Posts

Benzoyl peroxide I know can dry my skin... but I am just finishing my IB and I was wondering if I can speed it up a little by using some of my old bezoyl peroxide wash (10 percent). Has anyone ever had bad effect with it while using accutane? And I also have some topical retinol renewel complex from my old AcneFree system.

Share this post


Link to post
Share on other sites

Yea it will help.....give it a go.

If your skin doesn't like it - you'll know pretty quickly...it will just be really dry and irritated. And then you'll have to give up

And the retinoid stuff...well its all a very long term solution - it isnt' going to help with ur current breakout...so I wouldn't bother.

Share this post


Link to post
Share on other sites
Yea it will help.....give it a go.

If your skin doesn't like it - you'll know pretty quickly...it will just be really dry and irritated. And then you'll have to give up

And the retinoid stuff...well its all a very long term solution - it isnt' going to help with ur current breakout...so I wouldn't bother.

K il try washing my face with the bp wash and see wat happens

Share this post


Link to post
Share on other sites

Honestly, I was using Epicuren Benzoil Peroxide face wash (http://store.skincarelab.com/bepesc.html) for my first 4 months and never got a break out. My skin was absolutely AMAZING. I had girls at the club walking up to me, asking if they could touch my skin! That's how radiant it looked. Then I ran out... and I thought my skin looked that good because of accutane not my face wash, so I didn't reorder my face wash... what a mistake that was! I broke out so bad... well 4 huge white heads that lasted 2 weeks! They were so painful and no matter how many times i popped them they came back. Needless to say I reordered my handy dandy face wash and KAPOW my face looks great again :) I would definitely recommend using it :)

Good luck!

Share this post


Link to post
Share on other sites

You must not be that affected by accutane. If I used benzoyl peroxide while on accutane, my skin would be extremely dry in a week.

Share this post


Link to post
Share on other sites
Yea it will help.....give it a go.

Not so good of an answer.

If 'editz' had read anything about accutane they would know that especially after the IB you should NOT use any acne products, especially BP or SA! It will hurt. If you keep using it you will damage your skin. And it will hurt & sting like a son of a biotch.

Remember that on accutane you are fighting acne from the inside out.... treating it with BP or other stuff is fighting it from the outside in. So pick ONE method and stick to it ;)

Share this post


Link to post
Share on other sites

There's no right or wrong answer to this, it depends on the skin. If its dry and sensitive don't use but if its not, you can try.

I don't think the BP wash is such a good idea, it sounds very drying. What I did was to spot-treat the areas that have pimples.

Share this post


Link to post
Share on other sites

Considering many things:

He is still in his inital breakout - so can use whatever he wants.

I use retin-a throughout my course. And BP if / when I need it. And guess what girlfriend - my skin isn't "damaged" or "hurting like a bitch"

Everyones skin is different it has different levels of tolerance.....and you have to take into account their dosage levels. Some will have v sensitive skin on accutane, and some won't. Some will have a high dose and some won't.

If you put BP on your skin and its fine, then keep using it. If it becomes irritated then obviously stop - thats common sense, 'Beauty Bot'.

So to: 'Beauty Bot': your everyones skin is exactly the same and should do exactly what you tell them is wrong.

Share this post


Link to post
Share on other sites

I feel that it's up to one's discretion. If you know your skin well, then you know what to do.

My Accutane was drying my face out like mad, but there were times on trouble spots I'd use it. I paid the price-- sometimes it was worth the burning feeling when I moisturized the next morning, but often not. So I stopped.

Here I am a few weeks later and Accutane isn't drying my face out at all anymore, not even on my 80mg/day dose. So I have turned back to Benzol Peroxide spot treatments (which I use extensively.)

Share this post


Link to post
Share on other sites

i have been using the toner that came with proactiv and a benzoyl peroxide cream (i switch between 2.5 and 10 depending how bad my skin is) and my skin isnt too dried out. if it gets a lil dry i put cetaphil on. but it isnt burning, stinging or get rly red. it makes my pimples red maybe for like 2 min, but when i wake up in the morning (i use both at night), i see improvement. and i try not to use it too much. I have also been using a SA Clearisil wash every once in a while when it is rly bad.

Share this post


Link to post
Share on other sites

I just started my second course of Accutane 20 mg five days ago. I weigh roughly 148 lbs (67 kg). My skin/lips have not irritated yet, but my face has been dry for years. (Anytime I get out of the shower I need a moisturizer.) I put Proactiv's Benzoyl Peroxide cream on my face after washing it. Is this bad?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×